# SDR ASAA2018031223832

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 10,958 hours, 3,578 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S BLANKED FOR APPROX 10-15 SECONDS APPROX 10 NW BKA VOR AT FL 350: MENU PAGE BLANK AT L1: VTK FLAG ON CAPT SIDE NAV DISPLAY. GROUNDED - YES. PERFORMED FIM 34-61 TASK 807 FOUND TO BE INTERMITTENT FAULT. NO DEFECTS NOTED.
